Publications with M. Doron

All publications by Mor Doron and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:801 Doron, M., & Shelah, S. (2005). A dichotomy in classifying quantifiers for finite models. J. Symbolic Logic, 70(4), 1297–1324. arXiv: math/0405091 DOI: 10.2178/jsl/1129642126 MR: 2194248
Sh:865 Doron, M., & Shelah, S. (2007). Relational structures constructible by quantifier free definable operations. J. Symbolic Logic, 72(4), 1283–1298. arXiv: math/0607375 DOI: 10.2178/jsl/1203350786 MR: 2371205
Sh:953 Doron, M., & Shelah, S. (2010). Hereditary zero-one laws for graphs. In Fields of logic and computation, Vol. 6300, Springer, Berlin, pp. 581–614. arXiv: 1006.2888 DOI: 10.1007/978-3-642-15025-8_29 MR: 2756404